Title: Superinterpolation in highly oscillatory quadrature
Authors: Huybrechs, Daan ×
Olver, Sheehan #
Issue Date: Apr-2012
Publisher: Springer-Verlag New York
Series Title: Foundations of Computational Mathematics vol:12 issue:2 pages:203-228
ISSN: 1615-3375
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science